Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS Austin/San Antonio, TX

March 9, 2010Kinney County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 9, 2010, 12:30 AM CST for Kinney County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2010, 12:30 AM CST (06:30 UTC)
Expired
Mar 9, 2010, 1:15 AM CST
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Kinney County, TX

The radar

The Laughlin AFB radar (KDFX), 11 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 12:55 AM CSTHAIL 0.7Brackettville, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2010-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2010-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS54 KEWX 090630
SVREWX
TXC271-090715-
/O.NEW.KEWX.SV.W.0002.100309T0630Z-100309T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CST TUE MAR 9 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KINNEY COUNTY...

* UNTIL 115 AM CST.

* AT 1222 AM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AMANDA...OR
  14 MILES EAST OF DEL RIO...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE ALAMO VILLAGE...BRACKETTVILLE
  AND ANACACHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2939 10015 2915 10020 2926 10073 2944 10067
TIME...MOT...LOC 0630Z 280DEG 22KT 2934 10062

$$
3 follow-up statements
887 
WWUS54 KEWX 090639
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CST TUE MAR 9 2010

TXC271-090715-
/O.CON.KEWX.SV.W.0002.000000T0000Z-100309T0715Z/
KINNEY TX-
1239 AM CST TUE MAR 9 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR CENTRAL KINNEY COUNTY...

AT 1233 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR STANDART...OR
11 MILES WEST OF BRACKETTVILLE...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ALAMO VILLAGE...TURKEY
MOUNTAIN AND ANACACHO.

LAT...LON 2927 10067 2944 10063 2939 10015 2915 10020
TIME...MOT...LOC 0639Z 280DEG 22KT 2933 10056

$$
966 
WWUS54 KEWX 090653
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 AM CST TUE MAR 9 2010

TXC271-090715-
/O.CON.KEWX.SV.W.0002.000000T0000Z-100309T0715Z/
KINNEY TX-
1253 AM CST TUE MAR 9 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR CENTRAL KINNEY COUNTY...

AT 1249 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRACKETTVILLE...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ANACACHO AND TURKEY
MOUNTAIN.

LAT...LON 2923 10051 2943 10055 2939 10015 2915 10020
TIME...MOT...LOC 0653Z 280DEG 22KT 2929 10041

$$
235 
WWUS54 KEWX 090658
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 AM CST TUE MAR 9 2010

TXC271-090715-
/O.CON.KEWX.SV.W.0002.000000T0000Z-100309T0715Z/
KINNEY TX-
1258 AM CST TUE MAR 9 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR CENTRAL KINNEY COUNTY...

AT 1249 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRACKETTVILLE...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ANACACHO AND TURKEY
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO DIME SIZED HAS BEEN REPORTED IN BRACKETTVILLE WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2923 10051 2941 10049 2939 10015 2915 10020
TIME...MOT...LOC 0657Z 280DEG 22KT 2928 10038

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 11:46 PM CST, 44 minutes earlier.

Area forecast discussion, Mar 8, 11:46 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 PM CST MON MAR 8 2010

.AVIATION...
A DEVELOPING LINE OF CONVECTION CURRENTLY STRETCHING FROM KBMQ TO
KDRT WILL PUSH ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. EXPECT TEMPO
LIMITATIONS TO CIGS AND VSBYS IN AND AROUND THE TSRA THROUGH ABOUT
09Z. OTHERWISE...PREVAILING MVFR AND IFR CIGS WILL LOWER TO
POSSIBLY LIFR IN THE NEAR-SUNRISE HOURS ALONG THE I-35 CORRIDOR.
PATCHY FOG WILL ALSO DEVELOP AND LIMIT VSBYS. RAPID IMPROVEMENT IS
EXPECTED AFTER 15-16Z AS VERTICAL MIXING OCCURS. SFC WINDS WILL
GENERALLY BE S-SW AOB 10KTS THROUGH THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1139 PM CST MON MAR 8 2010/

UPDATE...
NEW LINE OF THUNDERSTORMS.

DISCUSSION...
A NEW LINE OF THUNDERSTORMS HAS FORMED WITH A SHORT WAVE EVIDENT
ON WV SAT IMAGE. THE LINE STRETCHES FROM BURNET TO VAL VERDE
COUNTY AND IS MOVING TOWARD THE SOUTHEAST. RUC MODEL SOUNDINGS
SHOW INCREASED DRY AIR OVER THE NEXT FEW HOURS WHICH WILL ACT TO
STABILIZE THE ATMOSPHERE. HAVE INCREASED POPS AHEAD OF THIS LINE
AND ADDED TS FOR THE NEXT FEW HOURS.

PREV DISCUSSION... /ISSUED 840 PM CST MON MAR 8 2010/

UPDATE...
CONVECTION ENDING.

DISCUSSION...
THE LAST OF THE CONVECTION IS EXITING OUR CWA FROM WILLIAMSON
COUNTY. REGIONAL RADARS SHOW NO OTHER ACTIVITY DOWNSTREAM OF US.
RUC MODEL SHOWS END OF PRECIP FOR TONIGHT. HAVE REDUCED POPS TO NO
WEATHER CATEGORY FOR THE REST OF THE NIGHT. STILL EXPECT PATCHY
FOG LATE NIGHT/MORNING IN THE SOUTHEAST. ALREADY SEE SOME FOG AT
LAGRANGE. THE REST OF THE FORECAST LOOKS GOOD.

PREV DISCUSSION... /ISSUED 633 PM CST MON MAR 8 2010/

UPDATE...
LINE OF THUNDERSTORMS MOVING ACROSS NORTHEAST.

DISCUSSION...
A LINE OF THUNDERSTORMS STRETCHING FROM TEMPLE TO NEAR LBJ STATE
PARK IS MOVING SLOWLY TOWARD THE EAST. THESE STORMS WILL CONTINUE
FOR THE NEXT FEW HOURS...WEAKENING AS THEY GO. ATMOSPHERE AHEAD OF
THE LINE IS STABILIZING AS TEMPS DECREASE. HAVE ADJUSTED POPS
ACCOUNT FOR THIS LINE FROM BLANCO TO LEE COUNTIES. WILL RE-EXAMINE
THE SITUATION IN A FEW HOURS FOR FURTHER UPDATES.

PREV DISCUSSION... /ISSUED 538 PM CST MON MAR 8 2010/

DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
THE LINE OF CONVECTION DRAPED ACROSS THE STATE WILL CONTINUE TO
PUSH EASTWARD THIS EVENING. SOUTH CENTRAL TEXAS TAF SITES SHOULD
GENERALLY BE UNAFFECTED BY THE ACTIVITY...BUT COULD SEE TSRA AROUND
KAUS BETWEEN 00-02Z. HOWEVER...CONFIDENCE OF ANY IMPACTS AT KAUS
IS RELATIVELY LOW AS THERE HAS BEEN NO NEW DEVELOPMENT ALONG THE
SOUTHERN EDGE OF THE LINE AND IS CURRENTLY TRACKING TOO FAR NORTH
TO IMPACT THE KAUS TERMINAL. DRIER AIR ALOFT OVER A SHALLOW MOIST
LAYER BODES FOR STRATUS AND/OR FOG DEVELOPMENT OVERNIGHT MAINLY
ACROSS THE EASTERN HALF OF THE REGION. HAVE GONE WITH A MIX OF
MVFR CIGS AND VSBYS DEVELOPING OVERNIGHT AND DETERIORATING BEFORE
SUNRISE AT KSAT/KSSF/KAUS. VFR CONDITIONS ARE EXPECTED AT KDRT
THROUGH THE TAF PERIOD. LIGHT SOUTHERLY WINDS AOB 10 KTS TONIGHT
WILL GRADUALLY VEER TO THE NORTHWEST BUT WILL STAY AOB 10 KTS.

PREV DISCUSSION... /ISSUED 315 PM CST MON MAR 8 2010/

DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG THE
PACIFIC FRONT AND IS CURRENTLY ORIENTED NE TO SW FROM NEAR FORT
WORTH TO MASON TO NEAR ROCKSPRINGS. THIS LINE WILL CONTINUE TO
MOVE EAST THIS EVENING WITH THE TAIL END MOVING ACROSS OUR
NORTHERN-MOST COUNTIES. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT
THIS TIME...BUT SMALL HAIL UP TO ONE HALF INCH IN DIAMETER AND
WIND GUSTS BETWEEN 50-55 MPH ARE POSSIBLE WITH THE STRONGER
STORMS. SHOWERS AND A FEW THUNDERSTORMS ARE ANTICIPATED AHEAD OF
THE LINE ACROSS OUR EASTERN COUNTIES AS WELL. BY MIDNIGHT...ANY
REMAINING CONVECTION WILL BE OVER OUR EASTERN-MOST COUNTIES AND
EXITING OUR AREA. LIMITING FACTORS WITH THIS EVENT HAVE BEEN LACK
OF SIGNIFICANT SURFACE HEATING CAUSING RELATIVELY LOW SURFACE-
BASED INSTABILITIES...A CAPPING INVERSION AND THE TRACK OF THE
UPPER LEVEL LOW WELL NORTH OF OUR AREA (LITTLE-TO-NO COLD AIR
ADVECTION ALOFT).

A SERIES OF SHORTWAVE TROUGHS ARE FORECAST THIS WEEK...WITH THE
FIRST ONE EXITING THE STATE LATE TONIGHT. THE SECOND SYSTEM WILL
BE A TIGHTLY-WOUND CLOSED UPPER LOW...FORECAST TO FOLLOW THE TRACK
OF THE 1ST SYSTEM ACROSS NORTHERN PORTIONS OF THE STATE BUT WILL
GIVE A STRONGER EASTWARD PUSH OF DRY AIR ON WEDNESDAY THAN WE'LL
SEE BEHIND THE 1ST SYSTEM TONIGHT AND TOMORROW. THE LOW LEVELS OF
THE ATMOSPHERE WILL RESPOND RAPIDLY TUESDAY NIGHT TO THE
APPROACHING SECOND SYSTEM...WITH ADVECTION FOG AND DRIZZLE
FORECAST LATE TUESDAY NIGHT. SUFFICIENT MOISTURE WILL BE IN PLACE
IN ADVANCE OF THIS SYSTEM ON WEDNESDAY FOR A FEW SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS THE EASTERN HALF OF OUR AREA...AND
MOVING RAPIDLY TO THE EAST. THE THIRD...AND LAST...TROUGH OF THE
WEEK WILL PUSH THROUGH LATE THURSDAY INTO THURSDAY NIGHT AND WILL
COME TROUGH MUCH FURTHER SOUTH. THIS TROUGH WILL BE AN OPEN WAVE
ASSOCIATED WITH A STRONG UPPER LEVEL JET STREAK. COLD AIR
ADVECTION WILL FOLLOW BEHIND THIS TROUGH ON FRIDAY INTO FRIDAY
NIGHT. WINDS MAY APPROACH WIND ADVISORY CRITERIA LATE THURSDAY
INTO THURSDAY NIGHT WITH THIS 3RD SYSTEM. TEMPERATURES WILL
GENERALLY BE AT OR ABOVE NORMAL THROUGH THURSDAY...THEN TAKE A
SMALL DIP ON FRIDAY AND SATURDAY TO AT OR BELOW NORMAL.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST ACROSS THE EDWARDS
PLATEAU AND VAL VERDE COUNTY ON TUESDAY AFTERNOON WITH GOOD
MIXING OF WSW WINDS. NEAR CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST WEDNESDAY AFTERNOON ACROSS THE WESTERN HALF OF OUR AREA.
A REPEAT EVENT IS POSSIBLE THURSDAY AFTERNOON AS ANOTHER PUSH OF
DRY AIR WORKS FROM WEST TO EAST ACROSS THE AREA WITH EXCELLENT
MIXING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  79  56  75  46 /  40  -   10  40  -
AUSTIN BERGSTROM INTL AIRPORT  57  78  49  74  38 /  40  -   10  40  -
NEW BRAUNFELS MUNI AIRPORT     59  80  52  76  44 /  40  -   10  40  -
BURNET MUNI AIRPORT            52  76  49  73  42 /  40  -   10  30   0
DEL RIO INTL AIRPORT           48  81  49  80  46 /  30   0  -   -    0
GEORGETOWN MUNI AIRPORT        56  77  52  74  42 /  40  -   10  30  -
HONDO MUNI AIRPORT             51  79  49  80  41 /  30  -   10  20   0
SAN MARCOS MUNI AIRPORT        58  79  53  74  42 /  40  -   10  40  -
LA GRANGE - FAYETTE REGIONAL   62  77  57  74  45 /  30  10  10  50  10
SAN ANTONIO INTL AIRPORT       58  78  53  78  43 /  30  -   10  30   0
STINSON MUNI AIRPORT           58  79  53  79  43 /  30  -   10  30   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/25
Hazardous weather outlook, Mar 8, 5:05 AM CST, 19 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CST MON MAR 8 2010

TXZ171>173-183>194-202>209-217>225-228-091115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
505 AM CST MON MAR 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME..HOWEVER SOME THUNDERSTORMS MAY APPROACH SEVERE
LIMITS DURING THE AFTERNOON INTO EARLY EVENING. INHIBITING FACTORS
FOR SEVERE WEATHER INCLUDE THE EXTENSIVE CLOUDINESS EXPECTED
LIMITING UPPER LEVEL DESTABILIZATION AND WEAK LOW LEVEL CONVERGENCE.
WIDESPREAD CLOUDINESS WILL CURTAIL SURFACE HEATING..SO DAMAGING
WINDS ARE NOT EXPECTED. HAIL..IF IT OCCURS..WILL BE AROUND A HALF
INCH DIAMETER OR LESS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NEAR CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR WEDNESDAY AFTERNOON
OVER THE EDWARDS PLATEAU REGION WITH AFTERNOON HUMIDITIES FALLING
TO BELOW 20 PERCENT AND WEST TO NORTHWEST 20-FT WINDS INCREASING TO
AROUND 20 MPH..BRIEFLY MEETING RED FLAG CRITERIA. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Mar 9, 12:17 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1217 AM CST TUE MAR 9 2010

TXZ183-202-203-217-218-090700-
KINNEY-MAVERICK-UVALDE-VAL VERDE-ZAVALA-
1217 AM CST TUE MAR 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN MAVERICK...
EXTREME NORTHWESTERN ZAVALA...SOUTHERN KINNEY...SOUTHWESTERN UVALDE
AND EXTREME SOUTHERN VAL VERDE COUNTIES UNTIL 100 AM CST...

AT 1207 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAUGHLIN AFB...OR 10 MILES EAST OF DEL
RIO...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRACKETTVILLE...
  STANDART...
  ALAMO VILLAGE...
  ANACACHO...
  DABNEY...
  CLINE...
  TURKEY MOUNTAIN...

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 12:31 AM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde44 min
Mar 9, 3:31 PM CSTRed Flag WarningEWXEdwards, Kinney, Val Verde27 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.